Discussions By Condition: Pregnancy

Possibly pregnant...but what else could it be?

Posted In: Pregnancy 0 Replies
  • Posted By: Dannie138
  • August 12, 2007
  • 10:35 PM

Just looking to see the possibilities out there...

Background info: I'm 26, had a baby 6 months ago. He was 6 weeks early as I came down with preeclampsia. Took blood pressure meds for 6 weeks after but not anymore.
In the beginning of July, I decided to go off Yaz, my birth control pills. We would like to have another child. I had a regular period on July 11-15 and then experienced some random bleeding July 27-30 (only 4 days). No period since then.
In the last two weeks or so, I've been increasingly exhausted. I can sleep 10 hours, wake up and want to take a nap within a few hours. I also have been having constant headaches, nausea and cramping. Frequent urination is also becoming an issue.
I went to a doctor on Friday, thinking it may be my blood pressure, a UTI, or past anemia coming back. My blood pressure came back as 119/79, very good. I do not have a UTI, any liver/kidney problems, mono, any bacterial/viral infections and came back negative on a urine pregnancy test. All blood work done came back perfect and she gave me a copy of the results. (She told me it was too early to test for pregnancy by a blood test). I have no idea what any of the symbols/numbers mean!

I do believe there is a chance I am pregnant, but wanted to see what everyone else thought it could/may possibly be...The doctor let me leave with "I don't know what to tell you, all your tests are fine." :confused: Thanks everyone! :)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?